# SDR MWEA97141

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 531-546
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LT WING AFT SPAR LWR CAP AT STA XRS 531 TO 537 XRS 543 TO 546 HEAVY CORRODED.  MAINTENANCE INSTALLED REPAIR IAW DAC TELEX SVC-MSP-1072/KJL DATED 12-DEC-1996.
